# SDR SWAA2020070792634

- Difficulty date: June 15, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONGAL STAB RIB AT HSS 92.70, THIRD VERTICAL STIFFENER WAS CRACKED.  REPAIRED STIFFENER IAW SRM 55-10-09-2R4.
